Thanks for letting me join the group I was diagnosed two weeks ago with...
I really feel for you,I have osteo in both knees and now it is starting in my ankles, and I honestly could not handle a four year old with all my pain.You should give yourself a tap on the back :) I go through days wondering if I really can handle the pain and why is God making me I am only 42, I shouldn't be home sitting in bed,or need a scooter to help me get around.Good luck with everything, you sound like a great person and mommy !!!
Thank you, that's sweet!
I understand, have OA, major depression, PTSD, carpel tunnel and thyroid issues. I take so many piils, I feel that if someone shake I'll rattle.
I got Graves' disease first (thyroid autoimmune) then OA; it sucks. I had my thyroid removed in 2004 and it took 3 yrs to regain my sanity. that is now tested by accute pain daily from the OA in my spine. Have you asked if you could have stronger painkillers that would 'go with' your other meds? It is worth asking.
Tell me did you do better after having it removed? My Dr says mine needs to be but the specialist says no. Yes I've thought about it but am tring real hard to stay clear of the prescription pain meds as long as I can. I know I will eventually probably need them but right now I'm doing my best without. I don't need to be all doped up with my daughter. Thanks for all y'all's advice. I love meeting new people and ecspeacialy ones I have things in common with.
Thyroid gland is a tricky one. I kept my para-thyroids (they help body to process calcium & we really need them.) Had the whole thyroid taken out; function is replaced with medication; this took about 3 yrs to get right with trial n error on doses. It was an emotional rollercoaster and for most of it I felt out of control. Now I hardly think about it, but have to take medication daily. It was not an easy descisison to have it removed, I went to a local BTF meetings and talked to many others about what they did and the results - you should look one up. I call them the 'mad meetings'. This is my personal account. :)
Thank you for your info. I will look into that.
Be careful with the ibuprofin. It can give you ulcers which I did get from taking so much.
Thank you. I will.